# SDR R61A201802120154

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 26,012 hours, 20,307 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 2 LOW QUANTITY.  DECLARED EMERGENCY, DIVERTED AND LANDED WITHOUT INCIDENT.  R & R THE HYD FILTER MANIFOLD VALVE ASSY.  SERVICED THE NR 2 HYD SYSTEM IAW AMM 12-12-01. LEAK CHECKED GOOD.
